# SDR SIMA201912032003

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 38,044 hours, 33,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 79243
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND MULTIPLE EMERGENCY LIGHTS OUT NEAR CENTER FUSELAGE.-C/A-REMOVED AND REPLACED #3 EMERGENCY LIGHT BATTERY AND CHARGER ASSEMBLY IAW EMB 145 W/C 33-700-19. OPS CHECK GOOD. BATTERY CHARGER ASSY P/N 11-0049 S/N 12788
